How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 9000
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
64994909
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

Lost of balance bottom of feet no feeling legs tingling

Customer Question

Lost of balance bottom of feet no feeling legs tingling
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Frank replied 1 year ago.

Hello welcome to JA. I will review your statement and respond shortly. Thanks. Dr. Frank

Expert:  Dr. Frank replied 1 year ago.

The key to your symptoms is the lack of proprioception or position sense in your feet which makes it difficult to maintain balance. Within the periferal nerve these fibers are the largest and thickly myelinated (thick insulation) so when they are damaged it is usually the result of a metabolic process typically related to vitamin B 12 deficiency. It can also happen as the result of problems within the spinal cord specifically the dorsal columns and diseases such as syphilis. So what are your risk factors of having periferal neuropathy? Do you have vitamin B 12 deficiency? Anemia? Also you note numbness in the feet which suggests other fiber improvement. Do you have diabetes or any type of toxic insult (i.e. lead)? Please get back to me to discuss this further if I can help. Thanks. Dr. Frank

Expert:  Dr. Frank replied 1 year ago.

Priscilla. There are ways to improve your quality of life but you need to reply, tell me about your problem. Is alcohol a reason for your instability? Let me know. Dr Frank